# SDR DALA2018041102334

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 74,618 hours, 55,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CEILING EMERGENCY LIGHTS OUT.  REPLACED THE BATTERY PACK B5-100, B5-102, B5-106, AND B5-107 IAW AMM 33-53-00.
